# SDR DALA2017051103785

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N776DE
- Make and model: Boeing 737-800
- Aircraft serial: 39624
- Aircraft time: 8,861 hours, 6,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THE SUPPORT ZEE STRINGER 25L, BETWEEN BS 727 TO 847 IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-40-02, 51-10-02, ITEM 9, AND DRAWING 146A7500.
